# SDR SWAA050032

- Difficulty date: January 5, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 60,514 hours, 32,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FRAME INNER CHORD AT LT BS 616, WL 208, CRACKED.  REMOVED AND REPLACED FRAME CHORD SECTION PER T1-153-018.
